Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A representation theorem for a continuous linear transformation on a space of continuous functions


Author: Don H. Tucker
Journal: Proc. Amer. Math. Soc. 16 (1965), 946-953
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9939-1965-0199722-9
MathSciNet review: 0199722
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0199722-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society